So I have ADD and just got 20 mg adderall from my doc 3 weeks ago. The first week went great and i was able to concentrate. I noticed a big difference with my homework and being able to able to concentrate in class. The second week went fine as well and i was starting to get use to the feeling of being on adderall. Now the third week was conpletely different. When i took my adderall I only noticed a slight difference in my ability to concentrate but as the week went on I noticed that my mind began to race during class and it became harder and harder to concentrate. Could It be that 20mg isn't enough for me? I was a pretty crazy person before getting treated and I like how adderall calms me down and allows me to concentrate. My doctor told me that I was just getting use to the feeling of being on adderall which i get but shouldn't i still be able to concentrate? I didn't argue with him because i understand that adderall is a controlled drug and i dont want to seem like im an addict but I need to be able to concentrate for school. Any advise?
The whole time my mind is racing. I can hardly tell I took it. It seems to calm me down a little but I still bounce my leg like crazy during class and I started to do the wrist movements that I did before I took adderall.
Let your doc know what is going on. Describe to him the difference between the first week and the last week. It does sound like your body is getting used to the med and you should try a higher dose.
Docs usually start a person off on a low dose and wait to see how they react.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.